MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG MININAV SET PED.5 W/BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG MININAV SET PED.5 W/BURRHOLE RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV683T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Visual inspection: during the investigation, no significant deformations or damage of the valves was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of over- drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve is not operating within the acceptable tolerance in the horizontal position.An accelerated outflow could be derterminde internal inspection: after dismantling of the valve, deposits were found in mininav.Result: in advance, we would like to point out that the product sent in was not submerged in liquid at the time of delivery.The testing of dry valves is only of limited value.The product properties can be influenced by dry residues of cerebrospinal fluid or blood.Despite this, we have examined the valve.Based on our investigation results, we can confirm accelerated drainage and deposits on the mininav.Deposits caused by natural substances found in the body, such as protein, blood, or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic deposits can compromise the integrity of the valve.The examination of the returned product is complete with the preparation of this report.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a mininav (fv683t) was implanted during a procedure performed on (b)(6) 2025.According to the complainant, the valve caused an overdrainage.The patient underwent a revision procedure on (b)(6) 2025.No patient complications were reported as a result of the revision procedure.The complained product was sent to the manufacturer for investigation.

Brand Name
MININAV SET PED.5 W/BURRHOLE RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key23631082
Report Number3004721439-2025-00350
Device Sequence Number9290658
Product Code JXG
UDI-Device Identifier04041906133863
UDI-Public(01)04041906133863(11)240802(17)290731(10)20076895
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV683T
Device Catalogue NumberFV683T
Device Lot Number20076895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 MO
Patient SexMale
Patient Weight6 KG